# SDR HEEA0012689

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: KCA0113W
- Condition: Defective
- Location: Cockpit
- Component: Smithind
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY COMPASS WILL NOT SWING.
